# SDR USAAD97238

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Select
- Part number: 1304081
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1287 - PASSING THROUGH 12,500 FEET ON CLIMB-OUT FROM CLT, CREW LOST AUTO PRESSURIZATION CONTROL.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE CONTROL PANEL (PRESSURE SELECTOR).  (M)
